# SDR 081407N505CS1

- Difficulty date: August 14, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N505CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 5,364 hours, 3,595 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Misrigged
- Location: Emer Extension
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AND CLIMBING THROUGH FL310, CREW DISCOVERED GEAR UNLOCK ANNUNCIATION FOLLOWED BY HYD PRESS ON. RAN APPROPRIATE AFM CHECKLIST AND DETERMINED ONE GEAR FELL OUT OF WELL. CYCLED GEAR TO DOWN AND LOCK WITH (3) GREENS DIVERTED BACK TO ICT LANDED WITHOUT INCIDENT.  ON SITE MAINTENANCE FOUND LANDING GEAR EMERGENCY EXTENSION CABLE RIGGING TO BE TOO TIGHT. RERIGGED EMERGENCY GEAR CABLES AND OPS CHECKED SATISFACTORY, RETURNED AIRCRAFT TO SERVICE.
